# SDR 06FDEA03213

- Difficulty date: September 6, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WW AT STA 1490 X=32 Z=-65 ON SKIN BULKHEAD FOUND 4 CRACK 1" LONG TRIM DAMAGED AREA AND REPAIR IAW SRM 53-00-01 FIG 10 SHEET 4.
